# SDR N6WA2018100192801

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 34,621 hours, 23,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE IN FLIGHT, LEFT PACK +84 DEG C AND RIGHT PACK -42 DEG C.TROUBLE SHOT AND DETERMINED SMELL TO BE FROM FAULTY LEFT PACK, DEFFERED LEFT PACK PER MEL 21-51-01B-2 CAT C
